# SDR BLUA2012F00027

- Difficulty date: October 30, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N53MS
- Make and model: Beech 400A
- Aircraft serial: RK64
- Aircraft time: 7,219 hours, 6,983 cycles
- Engine: Pwa JT15D4
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Leaking
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN LOW PRESSURE LIGHT ILLUMINATED AT ALTITUDE.  REPAIRED NUMEROUS LEAKS IN ACM AND BLEED SOURCE LINES REPLACED 3 BLEED SOURCE CHECK VALVES, OPS CHECKED PRESSURIZATION CONTROL SYSTEMS.
